# SDR R8RR0102A2

- Difficulty date: November 24, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- Aircraft time: 2,646 hours, 5,713 cycles
- Engine: Tmeca ARRIEL1A1
- Engine time: 876 hours, 764 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gas Generator
- Part number: 70BM035420
- Part serial: 9362
- Condition: Seized
- Location: Engine
- Part time: 1,759 hours, 3,172 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COMPRESSOR SEIZED AFTER SHUT DOWN.  SUSPECT FUEL INJECTION WHEEL COKING.  THIS HAS BEEN A RECURRING PROBLEM IN TUCSON.  THE CURRENT THEORY IS THE FUEL (JP8) SOURCE.  WE ARE NOW USING JET A TO SEE IF THE PROBLEM PERSISTS.  (X)
